# SDR SIMA20161019013

- Difficulty date: October 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT FUSELAGE SKIN HAS TWO CRACKS, ONE CRACK IS JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L, AND 3/8 INCH LONG,  AND THE OTHER CRACK IS AT FRAME 75 TOP FASTENER JUST BELOW LT DRAG ANGLE, APPROX. 1/4 INCH LONG.   PERFORMED REPAIR IAW SRM 53-31-01
